MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the stent was returned off the balloon and the device used during the procedure was not returned for analysis.Deformation was evident along the stent, with struts bunched, raised and overlapping.Crimp impressions were not confirmed as device/balloon was not returned.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use resolute integrity rx coronary drug eluting stent to treat a mildly tortuous and moderately calcified lesion located in the proximal diagonal branch exhibiting 98% stenosis.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.No issues removing the protective sheath.The device was inspected post-removal of the protective sheath with no issues identified.Negative prep was not performed.The lesion was not pre-dilated.The device did pass through a previously-deployed stent.Resistance was not encountered when advancing the device and excessive force was not used during delivery.It was reported that the stent dislodgement occurred during removal following failed delivery.There were two wires present- one with the stent, and the other with a balloon.The physician had tried to advance the 2.25x12mm resolute integrity rx coronary drug eluting stent on the diagonal wire.The balloon was on the lad wire.The stent would not pass and it then dislodged and hung up on the adjacent balloon.It was reported that there were difficulties in removing the device.The physician then removed everything, including the dislodged stent.The dislodged stent never came out of distal end of the guide.It was also reported that the physician stented the lad.The physician completed the procedure with a 2.5x12mm resolute integrity des.Patient status post procedure is alive with no injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7040076
Report Number9612164-2017-01627
Device Sequence Number1423964
Product Code NIQ
UDI-Device Identifier00643169037403
UDI-Public00643169037403
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2018
Device Catalogue NumberRSINT22512UX
Device Lot Number0008405291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1